# SDR CA150910008

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA226T
- Aircraft time: 6,213 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISING ALTITUDE FL20 THE LT WINDSHIELD DEVELOPED SUDDEN SUBSTANTIAL CRACKING.  PILOT SLOWED THE ACFT REDUCED PRESSURIZATION AND DESCENDED TO 10000 FT AND RETURNED.  LANDING UNEVENTFUL.
